Home General discussion



new to the forum- Advice

HuddleHuddle Member Posts: 5
edited May 2012 in General discussion

Hi,

I'm new to this forum (so please be patient).

 It has been 7 months since I completed all my treatment for Breast Cancer, which consisted of Chemo and radiation. I am now on tamoxifen. This was my second time round , 1st occured 13 years ago when I was 30 yrs old.

After  I completed my radiation I had a very bad sinus infection and then throat infection which lasted for 6 weeks with countless scripts of antibiotics. Since that time I have had a recurring tightness in my throat and chest that seems to present itself when I am tired.My throat doesn't feel sore as such more hoarse , as though I have been screaming for hours and  I also become very fatigued.

I know that everyone is different and has different reactions but I was wondering if anyone else had experienced cold/flu like symptoms on an ongoing basis after their treatment.

Would love to hear of any similar stories or advice.

Thanks

Huddle

Comments

  • sillysam83sillysam83 West Gippsland Member Posts: 378
    edited March 2015

    Welcome to the forum. Very handy place to be. 

    I have not completed all my treatment yet, so cant help you out this time. 2nd time around for me too... But I just wanted to say Welcome. There is a group for young women on this site.  http://www.bcna.org.au/group/5157 

  • HuddleHuddle Member Posts: 5
    edited March 2015

    Thanks for the welcome!

    Hope your treatment isn't to rough and would love to hear how you go after it's over. Thansk for the link, will definetly have a look.

    Best wishes.

Sign In or Register to comment.